Journal Article

Giving Thanks to Peer Reviewers

David Yamane

in Sociology of Religion

Published on behalf of Association for the Sociology of Religion

Volume 68, issue 4, pages v-viii
Published in print January 2007 | ISSN: 1069-4404
Published online January 2007 | e-ISSN: 1759-8818 | DOI: http://dx.doi.org/10.1093/socrel/68.4.v
Giving Thanks to Peer Reviewers

Show Summary Details

Journal Article.  0 words. 

Subjects: Religion ; Sociology of Religion

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.